# SDR 2006FA0000863

- Difficulty date: July 18, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N1258S
- Make and model: Cessna 337H
- Aircraft serial: 33701894
- Engine: Cont IO360GB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 15501261
- Condition: Cracked
- Location: Exhaust
- Part time: 39 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A PRE-TOW WALKAROUND INSPECTION, NOTICED THE FRONT ENGINE EXHAUST TAIL PIPES WERE LOOSE AND SUPPORT CLAMPS PN 15501261 BROKEN ON BOTH LT AND RT SIDES.  BOTH CLAMPS HAD BOTH OUTER EARS BROKEN OFF AT WELDMENT.  PREVIOUS CLAMPS FAILED AFTER EXHAUST SYSTEM OVERHAUL AFTER 191 HOURS.  SUSPECT THAT FAILURES MAY BE DUE TO EXCESS VIBRATION FROM MUFFLE BALL JOINT CLAMPS INSTALLED TOO TIGHTLY.  (K)
